# SDR REXA2022080301745

- Difficulty date: May 17, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MM67036162003
- Condition: Corroded
- Location: Fs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK BETWEEN FS 661+32-693 RBL 9 HAS MULTIPLE SPOTS OF CORROSION.	FABRICATED FLOOR SEAT TRACK BETWEEN FS661+32-FS693 RBL9 IAW SRM 53-00-49-201-002-A01 AND INSTALLED IAW AMM 53-00-49-400-801 (CONFIG A19).
